Nigel Farage – something not quite right

Embed from Getty Images

I preface this by saying that nothing I say about Nigel Farage will make any difference. Just one more bleeding heart liberal bleating on…

He’s taking temazepam for back pain, then drinks beer on Thursday, as the photo shows. Apart from starting to look like the late great Derek Jameson, he is risking his health.

This website says:

Do not drink alcohol while taking temazepam. It can increase some of the side effects, and could possibly cause a fatal overdose.

And what are those side effects which can be increased by drinking alcohol while taking temazepam? Here are some:

weak or shallow breathing;
fast or pounding heartbeats;
confusion, slurred speech, unusual thoughts or behavior;
hallucinations, agitation, aggression;
thoughts of suicide or hurting yourself;
restless muscle movements in your eyes, tongue, jaw, or neck;
pale skin, easy bruising or bleeding, unusual weakness;
fever, chills, body aches, flu symptoms;
problems with urination; or
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:

daytime drowsiness (or during hours when you are not normally sleeping);
amnesia or forgetfulness;
muscle weakness, lack of balance or coordination;
numbness, burning, pain, or tingly feeling;
headache, blurred vision, depressed mood;
feeling nervous, excited, or irritable;
nausea, vomiting, stomach discomfort; or
dry mouth, increased thirst.

It will be interesting seeing which of these side effects emerge in Mr Farage in the coming hectic two weeks.

But seriously, as a fellow human being I don’t think this is good. He’s overdoing it and should stop, for the sake of his family.

Advertisements